# SDR DALA2016112109047

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 64,878 hours, 12,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG ESCAPE PATH LIGHTS INOP ON LEFT SIDE, LOC SEAT 32-37. TROUBLESHOOT AND FOUND SHORTED BULB/LIGHT ASSY AT 33 AB AND BLOWN FUSE AT BATT POWER SUPPLY. R&R BOTH ITEMS, OPS CK GOOD REF AMM 33-51.
